# SDR ASAA2021070215220

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,577 hours, 14,976 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Inoperative
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATC BUTTON PRESSED, KEY FUNCTION INOP IS DISPLAYED ON FMC. GROUNDED - YES. RESET SYSTEM, OPS TEST NORMAL REF B737-800 AMM 34-61-00.
